MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC NAVLOCK BLUE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC NAVLOCK BLUE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 9736061
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation of the returned tracker indicated lines of galling inside the handle not allowing insertion of instruments.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information from a healthcare professional (hcp) via a manufacturer representative (rep) regarding a guidance device being used in a spinal procedure.It was reported that he blue navlock was not locking with the drill bit.There was no patient involvement.There were no additional complications reported or anticipated as a result of the event.

Brand Name
NAVLOCK BLUE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8966735
Report Number1723170-2019-04775
Device Sequence Number2088519
Product Code OLO
UDI-Device Identifier00763000123185
UDI-Public00763000123185
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9736061
Device Catalogue Number9736061
Device Lot Number180921
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2019
Initial Report FDA Received Date09/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1